# SDR UALA2010021700604

- Difficulty date: February 17, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 54,438 hours, 8,045 cycles
- Engine: Pwa PW40903
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Shutoff Valve
- Part number: 8102296
- Part serial: 140
- Condition: Failed
- Location: Cabin Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TRIM AIR PRSOV RIGHT TRIM AIR PRESSURE RELIEF SHUTOFF VALVE FAILED.  RESET OK MSG-2124202 INACTV TA MODE.  REPLACED RT TRIM AIR PRESSURE REGULATING AND SHUTOFF VALVE PER MM.  TEST PASSED.
